%0 Journal Article
	%A Kejun Zhuang and  Hailong Zhu
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 43, 2010
	%T Stability and Bifurcation Analysis in a Model of Hes1 Selfregulation with Time Delay
	%U https://publications.waset.org/pdf/2496
	%V 43
	%X The dynamics of a delayed mathematical model for
Hes1 oscillatory expression are investigated. The linear stability of
positive equilibrium and existence of local Hopf bifurcation are
studied. Moreover, the global existence of large periodic solutions
has been established due to the global bifurcation theorem.
	%P 1013 - 1015